Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/16161

Two new Hawaiian Moths on Chenopodium oahuense

File Size Format  
PHES13_103-104.pdf 91.69 kB Adobe PDF View/Open

Item Summary

Title:Two new Hawaiian Moths on Chenopodium oahuense
Authors:Swezey, O.H.
LC Subject Headings:Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Date Issued:1947
Publisher:Hawaiian Entomological Society
Citation:Swezey, OH. 1947. Two new Hawaiian Moths on Chenopodium oahuense. Proc Hawaiian Entomol Soc 13(01): 103-104.
Pages/Duration:2 pages
URI/DOI:http://hdl.handle.net/10125/16161
ISSN:0073-134X
Appears in Collections: Volume 13, No. 1 – 1946 : Hawaiian Entomological Society


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.